# SDR FDEA201012154689

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N473AC
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Gouged
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD STIFFENER AT STA 365  BETWEEN BL 0 AND RBL 60 HAS GOUGES AND CORROSION.  REMOVED DAMAGE IAW SRM 53-00-51, FIG 101, DETAIL 3; ORIGINAL MATERIAL -.090", AFTER REWORK -.038", LOSS - .012", MORE THAN 10 PERCENT ALLOWABLE, OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL 3.  FABRICATED NEW FLOORBEAM UPPER CHORD, USING BAC 1505-100880/12, BATCH 1895840, IAW SRM 53-00-51, REPAIR NR3. REPAIR STRAPS FABBED ON TRAVELERS, T10/862191 AND T10/862192. INSTALLED NEW FLOORBEAM UPPER CHORD REPAIR IAW SRM 51-40-02 AND SRM 53-00-51, REPAIR NR3, AT BS 365, BL0 - RBL 60. (L=1", W=2", D=.012").  MAJOR REPAIR.
